# SDR DALA2019021100882

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 58,258 hours, 32,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 44 FROM STA 200-230. REPLACED SECTION OF SEAT TRACK RBL 44 FROM STA 200 TO 266 REF MD90 DWG SR09530115. (LP# 0939529)
